Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/52332
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Econometric estimation in long-range dependent volatility models: Theory and practice
Author: Casas, I.
Gao, J.
Citation: Journal of Econometrics, 2008; 147(1):72-83
Publisher: Elsevier Science Sa
Issue Date: 2008
ISSN: 0304-4076
Statement of
Responsibility: 
Isabel Casas and Jiti Gao
Keywords: Continuous-time model; Diffusion process; Long-range dependence; Stochastic volatility
RMID: 0020083666
DOI: 10.1016/j.jeconom.2008.09.035
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.